# SDR C2XA98IA107

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001222
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT AFT SEAT TRACK WAS FOUND TO BE CORRODED FROM FRAME 36 TO FRAME 40.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF SEAT TRACK IAW ATR42 SRM 51-25-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
